# SDR MASA2024080400099

- Difficulty date: August 4, 2023
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 29,478 hours, 25,377 cycles
- System (JASC): 3150 · Central Warning
- Part: Overheat Sensor
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

R OB BTMS OVRHT WARNING IN FLT (EMER DECLARED)- REPLACED THE TEMP SENSOR
